Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 297085, 11 pages
http://dx.doi.org/10.1155/2013/297085
Research Article

Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients

Department of Mathematics, Faculty of Electrical Engeneering and Computing, University of Zagreb, 10000 Zagreb, Croatia

Received 29 January 2013; Accepted 16 April 2013

Academic Editor: Ondrej Dosly

Copyright © 2013 Siniša Miličić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Kong, “Nonoscillation and oscillation of second order half-linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 512–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q.-R. Wang and Q.-G. Yang, “Interval criteria for oscillation of second-order half-linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 224–236, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. Long and Q.-R. Wang, “New oscillation criteria of second-order nonlinear differential equations,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 357–365, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Zheng and F. Meng, “Oscillation criteria for forced second-order quasi-linear differential equations,” Mathematical and Computer Modelling, vol. 45, no. 1-2, pp. 215–220, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Çakmak and A. Tiryaki, “Oscillation criteria for certain forced second-order nonlinear differential equations,” Applied Mathematics Letters, vol. 17, no. 3, pp. 275–279, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Jiang and F. Meng, “New oscillation criteria for a class of second-order nonlinear forced differential equations,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1476–1485, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Yang, “Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 49–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Tiryaki and B. Ayanlar, “Oscillation theorems for certain nonlinear differential equations of second order,” Computers & Mathematics with Applications, vol. 47, no. 1, pp. 149–159, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Jaroš, T. Kusano, and N. Yoshida, “Generalized Picone's formula and forced oscillations in quasilinear differential equations of the second order,” Archivum Mathematicum, vol. 38, no. 1, pp. 53–59, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at MathSciNet
  11. S. Jing, “A new oscillation criterion for forced second-order quasilinear differential equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 428976, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W.-T. Li and S. S. Cheng, “An oscillation criterion for nonhomogeneous half-linear differential equations,” Applied Mathematics Letters, vol. 15, no. 3, pp. 259–263, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. S. W. Wong, “Oscillation criteria for a forced second-order linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 235–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Pašić, “Fite-Wintner-Leighton type oscillation criteria for second-order differential equations with nonlinear damping,” Abstract and Applied Analysis, vol. 2013, Article ID 852180, 10 pages, 2013. View at Publisher · View at Google Scholar
  15. M. Pašić, “New interval oscillation criteria for forced second-order differential equations with nonlinear damping,” International Journal of Mathematical Analysis, vol. 7, no. 25, pp. 1239–1255, 2013. View at Google Scholar
  16. L. Gasiński and N. S. Papageorgiou, Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems, vol. 8 of Series in Mathematical Analysis and Applications, Edited by R. P. Agarwal and D. O'Regan, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005. View at MathSciNet
  17. S. Lang, Real and Functional Analysis, vol. 142 of Graduate Texts in Mathematics, Springer-Verlag, New York, NY, USA, 3rd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  18. I. N. Bronshtein, K. A. Semendyayev, G. Musiol, and H. Muehlig, Handbook of Mathematics, Springer, Berlin, Germany, 5th edition, 2007. View at MathSciNet